# SDR UPS06848061

- Difficulty date: September 8, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 74,302 hours, 49,317 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 975491336N
- Part serial: 00245735
- Condition: Cracked
- Location: Fs 280-300 L36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 L36 FROM STA 280-300 IS CRACKED.  CUT OUT DAMAGED LONGERON.  FABRICATED AND INSTALLED LONGERON, 2  SPLICES AND 4 BATHTUB FITTINGS IAW SRM 51-1-21, 51-1-20D 53-02-00-0 FIG 2D.
